# SDR AALA20140412003

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 84,480 hours, 38,058 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED.  REMOVED CRACK & INSTALLED WASHER SHIM & DOUBLER IAW EA MD80-57-034407.
